# SDR AALA20091218TUL20

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 2 LEFT SIDE AT STATION 160.  REPLACED LONGERON PER SRM 53-02-00 FIG 18.
